Regularization parameter selections via generalized information criterion

Zhang, Yiyun, Li, Runze, Tsai, Chih-Ling . Journal of the American Statistical Association 2010. 105 (489) :312-323

Locate this article in:

Bibtex

@article{CIS-253015,
  Author = {Zhang, Yiyun and Li, Runze and Tsai, Chih-Ling},
  Title = {Regularization parameter selections via generalized information criterion},
  Journal = {Journal of the American Statistical Association},
  Volume = {105},
  Number = {489},
  Year = {2010},
  Pages = {312--323},
  Keywords = {Akaike information criterion, Bayesian information criterion, selection operator, smoothly clipped absolute deviation, nonconcave penalized likelihood, least absolute shrinkage operator}
}

Similar articles